MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4591
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited possible loss of capture (loc).Technical services (ts) reviewed the presenting electrogram (egm) in which it appeared that the deflections were late.An alert for left ventricular automatic threshold (lvat) greater than programmed amplitude was observed in addition.Ts recommended bringing this patient in for further lv lead evaluation.This lv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18708378
Report Number2124215-2024-08898
Device Sequence Number8274288
Product Code LWP
UDI-Device Identifier00802526422980
UDI-Public00802526422980
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2010
Device Model Number4591
Device Catalogue Number4591
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale